SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Parkinson hastalığı olan 72 yaşındaki bir erkekte klonazepam, alprazolam ve olanzapin içeren karışık ilaç doz aşımı: bir vaka raporu.

Mixed drug overdose involving clonazepam, alprazolam, and olanzapine in a 72-year-old male with Parkinson's disease: a case report.

Makine çevirisi · Editoryal inceleme bekliyor

Front Neurosci · 2025-06-04

DOI: 10.3389/fnins.2025.1570726PMID: 40535968

Open accessJournal Article; Case Reports; case-reportKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

This case report discusses a 72-year-old male patient with Parkinson's disease, depression, and somatization disorder, presenting to the emergency department after a suspected overdose of clonazepam. The patient was discovered unconscious approximately 2.5 h after ingestion of over 30 tablets of clonazepam, in combination with an overdose of alprazolam and olanzapine. Despite initial challenges with gastric lavage, subsequent treatment involved supportive care, management of complications such as pneumonia, and renal replacement therapy, ultimately leading to recovery. This case highlights the complexities of managing overdoses, particularly those involving drugs with long half-lives, and highlights the challenges of treating elderly patients and the importance of supportive care in recovery.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.